# SDR ACE0509021

- Difficulty date: May 9, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N5632C
- Make and model: Beech 1900C
- Aircraft serial: UC81
- Engine: Pwa PT6A60A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: 1018100903
- Condition: Lack Of Lube
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AT CAMP INSPECTION, WHILE PERFORMING A SPECIAL INSPECTION AS DIRECTED BY MFG.   FOUND RT MLG DRAG BRACE CENTER BOLT TO BE MISSING GREASE PASSAGES.  THIS IS THE EXACT CONDITION THAT REQUIRED THE SPECIAL INSPECTION.  REPLACED THE (PN 1018100903) BOLT WITH A NEW INSPECTED BOLT OF THE SAME PART NUMBER.  THIS IS THE FIRST DEFECTIVE BOLT LOCATED OUT OF FOUR INSPECTED.
